# SDR ABXA080049

- Difficulty date: January 8, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 73,184 hours, 35,077 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 141T300110
- Condition: Cracked
- Location: Bs 566-588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 36 RIGHT CRACKED BELOW SPLICE REPAIR, BETWEEN FS 566 AND 588.  REPAIRED LONGERON 36 RIGHT IAW B767 SRM 53-00-03, FIGURE 201 AND SRM 51-40-1.
